# SDR CALA9801688

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.9 CRACK IN R-1 DOOR LOWER AFT CUTOUT.  A DOUBLER WAS INSTALLED IAW SRM 51-30-21, 51-10-2, 51-40-5, AND ECRA 5307-01141, FIGURE 4.
